# SDR GTIA050102

- Difficulty date: March 10, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Structure
- Condition: Worn
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS STATION 1370 AT FLOOR LINE HAS A HOLE WORN IN IT FROM THE CATWALK ON LEFT SIDE.  TRIMMED OUT DAMAGED SECTION AT FLOOR LINE LEFT SIDE AT STATION 1370.  FABRICATED REPAIR DOUBLER AND HEAT TREATED.  TREATED AND PRIMED.  INSTALLED DOUBLER IAW 51-70-4.  (M)
